# SDR CA140826011

- Difficulty date: August 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,265 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, A

## Discrepancy

(CAN) THE CUSTOMER WAS FORCED TO MAKE AN EMERGENCY LANDING, AFTER REPORTS OF CARGO SMOKE WARNING LIGHT IN FLIGHT DECK. NOT CABIN CONTAMINATION, THE CREW DISCHARGED THE EMERGENCY BOTTLES IN THE CARGO BAY AND LANDED. THE PRELIMINARY ON GROUND TROUBLESHOOTING REVEALED PRESENCE OF ENGINE OIL IN THE P2.7 BLEED DUCTING AND ENGINE OIL LEVEL WAS FOUND LOW BELOW DIP STICK LEVEL. TROUBLESHOOTING ON-GOING.
